Alert archive / Washington / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Seattle, WA

July 25, 200915 counties in Washington

NWS Seattle, WA issued this red flag warning at Jul 25, 2009, 8:34 AM PDT for 15 counties in Washington. It took effect at Jul 25, 2009, 2:00 PM PDT. It was in force for 15 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 25, 2009, 8:34 AM PDT (15:34 UTC)
In effect from
Jul 25, 2009, 2:00 PM PDT
Expired
Jul 26, 2009, 5:00 AM PDT
In force
15 hr
Issued by
NWS Seattle, WA

Counties Clallam County, WA, Grays Harbor County, WA, Island County, WA, Jefferson County, WA, King County, WA, Kitsap County, WA, Lewis County, WA, Mason County, WA, Pierce County, WA, San Juan County, WA, Skagit County, WA, Skamania County, WA, Snohomish County, WA, Thurston County, WA, Whatcom County, WA

The radar

The Seattle radar (KATX), 66 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 9:08 PM PDTHEAVY RAIN 0.7Nne Anacortes, WANUMEROUS LIGHTNING STRIKES...HEAVY RAIN WITH 0.70 INCHES OF RAIN WITH THE THUNDERSTORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 3.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2009-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2009-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSEW 251534
RFWSEW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
834 AM PDT SAT JUL 25 2009

...ONE OF THE MOST CRITICAL FIRE WEATHER SETUPS IN YEARS FOR
WESTERN WASHINGTON...

.AN UPPER LEVEL LOW PRESSURE CENTER CONTINUES TO SPIN OVER EASTERN
WASHINGTON THIS MORNING. 

WAZ653-654-656>659-661-662-252345-
/O.NEW.KSEW.FW.W.0003.090725T2100Z-090726T1200Z/
STRAIT OF JUAN DE FUCA AND NORTHWEST INTERIOR LOWLANDS-
CENTRAL AND SOUTH PUGET SOUND LOWLANDS-
WEST SLOPES OF THE NORTH CASCADES-
WEST SLOPES OF THE CENTRAL CASCADES-NORTH CASCADES-
CENTRAL CASCADES-EAST PORTION OF THE OLYMPIC MOUNTAINS-
EAST PORTION OF NORTH CASCADES NATIONAL PARK/LAKE CHELAN NATIONAL
RECREATIONAL AREA-
834 AM PDT SAT JUL 25 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT
SUNDAY. 

AN UPPER LEVEL LOW PRESSURE CENTER WILL HELP THUNDERSTORMS TO
FIRST DEVELOP OVER THE NORTH CASCADES THIS AFTERNOON. ONCE STORMS
DEVELOP...THEY WILL FIRST MOVE IN AN UNUSUAL SOUTHWESTERLY
DIRECTION TOWARD THE NORTH INTERIOR OF WASHINGTON EARLY THIS
EVENING AND THEN SOUTH THROUGH THE CENTRAL CASCADES AND THE PUGET
SOUND LOWLANDS LATER THIS EVENING. THUNDERSTORMS COULD ALSO CLIP
THE EAST SLOPES OF THE OLYMPIC MOUNTAINS. 

SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BE UNUSUALLY PROLIFIC
LIGHTNING PRODUCERS. GIVEN THE EXPECTED ABUNDANCE OF LIGHTNING AND
CRITICALLY DRY FUEL STATES...MULTIPLE FIRE IGNITIONS ARE EXPECTED. 

ONE THING THAT MAKES THIS ROUND OF LIGHTNING SO CRITICAL IS THAT
IT WILL BE FOLLOWED UP ON SUNDAY AND MONDAY BY A BUILDING HEAT
WAVE. UNLIKE WESTERN WASHINGTONS TYPICAL LIGHTNING PATTERN WHICH
IS FOLLOWED BY COOL MARINE AIR...THIS LIGHTNING PATTERN WILL BE
FOLLOWED BY HOT...DRY AND INCREASINGLY UNSTABLE WEATHER ON
SUNDAY...MONDAY AND TUESDAY. THIS WILL MAKE HOLDOVER AND SLEEPER
FIRES A MUCH GREATER CONCERN THAN WITH A MORE TYPICAL LIGHTNING
EPISODE FOR WESTERN WASHINGTON.

PLEASE RELAY THIS MESSAGE TO FIRE AND ENGINE CREWS IN THE FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WHO WILL BE OUTDOORS FROM THIS AFTERNOON THROUGH TONIGHT
SHOULD BE AWARE OF THE LIGHTNING THREAT AND THE ENHANCED THREAT OF
WILDFIRES. MAKE AN EXTRA EFFORT TO FULLY EXTINGUISH CAMPFIRES AND
REPORT ANY NEW WILDFIRES WHICH YOU MIGHT SEE. FIREFIGHTING
AGENCIES SHOULD BE READY FOR SEVERAL BUSY DAYS OF INITIAL ATTACK.

A RED FLAG WARNING IS ISSUED WHEN DRY LIGHTNING OR THE COMBINATION
OF STRONG WINDS AND LOW HUMIDITIES ARE IMMINENT OR OCCURRING.

&&

$$

HANER

WEATHER.GOV/SEATTLE
1 follow-up statement
000 
WWUS86 KSEW 252248
RFWSEW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
348 PM PDT SAT JUL 25 2009

...ONE OF THE MOST CRITICAL FIRE WEATHER SETUPS IN YEARS FOR
WESTERN WASHINGTON...

.AN UPPER LEVEL LOW PRESSURE CENTER CONTINUES TO SPIN OVER
CENTRAL WASHINGTON THIS AFTERNOON.

WAZ653-654-656>659-661-662-261200-
/O.CON.KSEW.FW.W.0003.000000T0000Z-090726T1200Z/
STRAIT OF JUAN DE FUCA AND NORTHWEST INTERIOR LOWLANDS-
CENTRAL AND SOUTH PUGET SOUND LOWLANDS-
WEST SLOPES OF THE NORTH CASCADES-
WEST SLOPES OF THE CENTRAL CASCADES-NORTH CASCADES-
CENTRAL CASCADES-EAST PORTION OF THE OLYMPIC MOUNTAINS-
EAST PORTION OF NORTH CASCADES NATIONAL PARK/LAKE CHELAN NATIONAL
RECREATIONAL AREA-
348 PM PDT SAT JUL 25 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

AN UPPER LEVEL LOW PRESSURE CENTER CONTINUED TO SPIN OVER CENTRAL
WASHINGTON ON SATURDAY AFTERNOON. THUNDERSTORMS HAD ALREADY
DEVELOPED OVER SOUTHERN BRITISH COLUMBIA AND WILL MOVE SOUTHWEST
INTO WESTERN WASHINGTON LATER THIS AFTERNOON AND TONIGHT AS THEY
TRACK AROUND THE PERIPHERY OF THE UPPER LOW. THE STORMS WILL
FIRST REACH THE NORTH CASCADES AND NORTH INTERIOR...THEN SPREAD
SOUTHWEST AND SOUTH THIS EVENING THROUGH THE CENTRAL CASCADES AND
THE PUGET SOUND LOWLANDS. THUNDERSTORMS COULD ALSO CLIP THE EAST
SLOPES OF THE OLYMPIC MOUNTAINS.

SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BE UNUSUALLY PROLIFIC
LIGHTNING PRODUCERS. GIVEN THE EXPECTED ABUNDANCE OF LIGHTNING
AND CRITICALLY DRY FUEL STATES...MULTIPLE FIRE IGNITIONS ARE
EXPECTED.

ONE THING THAT MAKES THIS ROUND OF LIGHTNING SO CRITICAL IS THAT
IT WILL BE FOLLOWED UP ON SUNDAY AND MONDAY BY A BUILDING AND
PROLONGED HEAT WAVE. UNLIKE WESTERN WASHINGTONS TYPICAL
LIGHTNING PATTERN IN WHICH LIGHTNING IS FOLLOWED BY COOL MARINE
AIR...THIS LIGHTNING PATTERN WILL BE FOLLOWED INSTEAD BY
HOT...DRY AND INCREASINGLY UNSTABLE WEATHER ON SUNDAY...MONDAY
AND TUESDAY. THIS WILL MAKE HOLDOVER AND SLEEPER FIRES A GREAT
CONCERN IN THE DAYS TO COME.

PLEASE RELAY THIS MESSAGE TO FIRE AND ENGINE CREWS IN THE FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WHO WILL BE OUTDOORS FROM THIS AFTERNOON THROUGH TONIGHT
SHOULD BE AWARE OF THE LIGHTNING THREAT AND THE ENHANCED THREAT
OF WILDFIRES. MAKE AN EXTRA EFFORT TO FULLY EXTINGUISH CAMPFIRES
AND REPORT ANY NEW WILDFIRES WHICH YOU MIGHT SEE. FIREFIGHTING
AGENCIES SHOULD BE READY FOR SEVERAL BUSY DAYS OF INITIAL ATTACK.

A RED FLAG WARNING IS ISSUED WHEN DRY LIGHTNING OR THE
COMBINATION OF STRONG WINDS AND LOW HUMIDITIES ARE IMMINENT OR
OCCURRING.

&&

$$

HANER

WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this red flag warning went out at Jul 25, 3:40 AM PDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jul 25, 3:40 AM PDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
340 AM PDT SAT JUL 25 2009

.SYNOPSIS...AN UPPER LEVEL LOW OVER EASTERN WASHINGTON WILL MAINTAIN
A THREAT OF ISOLATED TO SCATTERED THUNDERSTORMS ACROSS WESTERN
WASHINGTON TODAY AND SUNDAY. TEMPERATURES WILL CONTINUE TO RISE
ACROSS THE REGION AS A STRONG UPPER LEVEL RIDGE BUILDS OVER THE
PACIFIC NORTHWEST. THIS WILL RESULT IN TEMPERATURES NEAR RECORD
LEVELS THROUGH THE END OF THE WEEK.

&&

.SHORT TERM...MAIN FOCUS TODAY IS ON THE SPINNING CUT OFF LOW OVER
EASTERN WA WITH THE THREAT FOR THUNDERSTORMS ON THE WEST SIDE. WRAP
AROUND SHOWERS HAVE MOVED INTO WESTERN WASHINGTON FROM NORTHERN B.C.
EARLY THIS MORNING WITH A FEW STRIKES NEAR WHIDBEY...AND THE
SATELLITE SHOWS MORE ACTIVITY UPSTREAM HEADING OUR WAY. THUS WILL
INCLUDE THE MENTION OF ISOLD T-STORMS MAINLY FOR THE INTERIOR THIS
MORNING. SIMILAR TO YESTERDAY...WILL SEE CU BUILD OVER THE MOUNTAINS
THIS AFTERNOON WHICH MAY DRIFT WESTWARD WITH THE CYCLONIC NELY
STEERING FLOW ALOFT. TEMPS WILL BE A LITTLE TRICKY TODAY WITH MOSTLY
SUNNY TO PARTLY SUNNY SKIES...BUT AFTER A MILD START SO FAR SHOULD
SEE 80S FOR THE INTERIOR WITH 70S NEAR THE WATER.

MODELS ARE HAVING A TOUGH TIME KICKING OUT THE CUT OFF LOW WITH THE
JET STREAM WELL NORTH INTO ALASKA. MAIN EFFECT WILL AGAIN BE
AFTERNOON AND EVENING THUNDERSTORMS IN THE MOUNTAINS ON SUN. THE
OTHER BIG STORY FOR WESTERN WASHINGTON IS THE HEAT. AS ADVERTISED
OVER THE PAST FEW DAYS...WE ARE IN FOR A HEAT WAVE WITH NO RELIEF IN
SIGHT. TEMPS WILL START TRENDING NORTH ON SUNDAY THANKS TO A STRONG
UPPER LEVEL RIDGE OVER THE REGION. MOST OF THE HEAT WILL BE BOTTLED
UP IN EASTERN WA BUT IT LOOKS LIKE WE WILL STILL SEE MID 80S TO
LOWER 90S IN THE INTERIOR. COOLER WEATHER IS STILL EXPECTED FOR THE
COAST WITH LIGHT ONSHORE FLOW.

THE UPPER LEVEL RIDGE WILL STRENGTHEN ON MON WITH 500 MB HEIGHTS UP
TO MID 5900S ACROSS THE REGION...AND 925 MB TEMPS NEAR 30 DEG
C...PRETTY HOT. WILL CONTINUE TO TREND TEMPS UPWARD WITH WIDESPREAD
80S TO MID 90S EXPECTED. MORE HOT WEATHER TO CONTINUE...

.LONG TERM...THE HEAT WAVE WILL CONTINUE ACROSS WESTERN WA THROUGH
PERHAPS THURSDAY...MAYBE EVEN FRI OF NEXT WEEK. EXPECT VERY WARM
CONDITIONS WITH LOWS IN THE UPPER 50S TO MID 60S...AND HIGHS AGAIN
IN THE 90S ACROSS MOST OF THE REGION. IT IS QUITE RARE TO HAVE
SEVERAL VERY HOT DAYS IN A ROW FOR WESTERN WASHINGTON...BUT THIS
LOOKS LIKE A PERFECT CASE. THIS WEATHER PATTERN ALSO RAISES FURTHER
CONCERNS FOR FIRE WEATHER DANGERS /SEE SECTION BELOW/...AND ALSO
POOR AIR QUALITY DUE TO STAGNANT CONDITIONS AND INCREASING LOW LEVEL
OZONE LEVELS. AS IT LOOKS RIGHT NOW...WE MAY SEE A MARINE PUSH FRI
NIGHT INTO SAT...POSSIBLY BRINGING AN END TO OUR HOT STREAK. 33

&&

.AVIATION...AN UPPER LEVEL LOW WILL REMAIN OVER EASTERN WASHINGTON
TODAY THEN SLOWLY MOVE EAST TONIGHT AND WEAKEN ON SUNDAY. LIGHT
NORTH TO NORTHEAST FLOW ALOFT WILL CONTINUE THROUGH TONIGHT WITH THE
AIR MASS REMAINING UNSTABLE OVER THE AREA. THERE IS CHANCE OF
CONVECTION FORMING OVER THE MOUNTAINS NORTH OF STEVENS PASS THIS
MORNING WITH THE FLOW ALOFT PUSHING THE STORMS DOWN INTO THE
LOWLANDS MAINLY NORTH OF SEATTLE. THE STORMS WILL WEAKEN AS THEY
MOVE INTO THE LOWLANDS. AS THE LOW DRIFTS EAST TONIGHT THE THREAT OF
THUNDERSTORMS WILL EXTEND FURTHER SOUTH AS THE FLOW ALOFT BACKS A
LITTLE AND BECOMES MORE NORTHERLY. IN THE LOWER LAYERS...WEAK
ONSHORE FLOW THIS MORNING WITH SATELLITE IMAGERY SHOWING STRATUS
MOVING INLAND THROUGH THE CHEHALIS GAP. AS OF 10Z THE STRATUS HAD
NOT REACHED SHELTON. WITH THE INCREASING MID/HIGH LEVEL CLOUDS WILL
CONFINE THE STRATUS...CEILINGS BELOW 500 FEET MSL...TO THE COAST
THIS MORNING.

KSEA...MID/HIGH LEVEL CLOUDS OFF AND ON THROUGHOUT THE DAY. POSSIBLE
FOR SOME CONVECTION TO COME OFF THE CASCADES AND APPROACH THE
TERMINAL ESPECIALLY LATER THIS AFTERNOON INTO THIS EVENING. WITH THE
WHATEVER STORMS THAT FORM WEAKENING AS THEY MOVE OFF THE MOUNTAINS
WILL REFRAIN FROM PUTTING THUNDERSTORMS IN THE TAF AT THIS POINT.
LIGHT WINDS BECOMING NORTHERLY 4 TO 8 KNOTS THIS AFTERNOON. FELTON

&&

.MARINE...LIGHT GRADIENTS WILL CONTINUE THROUGH SUNDAY WITH SMALL
CRAFT WESTERLIES CENTRAL AND EASTERN STRAIT IN THE EVENING HOURS DUE
TO THE DAYTIME HEATING.

A TROUGH OF LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE WEST COAST
UP THROUGH BRITISH COLUMBIA TUE ONWARD. THE RESULT WILL BE GENERALLY
LIGHT N TO NE WINDS OVER MOST OF THE WATERS.  FELTON

&&

.FIRE WEATHER...PREVIOUS DISCUSSION FOLLOWS...THE NEXT 7 DAYS WILL
OFFER SOME OF THE MOST CRITICAL FIRE WEATHER FOR WESTERN WASHINGTON
IN AT LEAST A FEW YEARS. THIS WEEKEND WILL FEATURE A GRADUAL WARMING
TREND WITH TEMPERATURES BACK ABOVE NORMAL BY SATURDAY. AN ISOLATED
LIGHTNING RISK WILL REMAIN OVER THE CASCADES THIS AFTERNOON AND
AGAIN ON SATURDAY AFTERNOON. ON SUNDAY MORNING...THE LIGHTNING RISK
COULD POSSIBLY BECOME CONSIDERABLE FOR A LOT MORE OF WESTERN
WASHINGTON. THE LIGHTNING THREAT SHOULD END ON MONDAY...BUT THEN 4-6
DAYS OF INTENSE HEAT ARE EXPECTED STARTING MONDAY. A THERMAL
PRESSURE TROUGH SHOULD BECOME WELL ESTABLISHED OVER WESTERN
WASHINGTON ON TUESDAY MORNING AND LINGER FOR SEVERAL DAYS...BRINGING
CRITICALLY UNSTABLE CONDITIONS. SO THE CRITICAL CONDITIONS WILL BE
FUELED BY IGNITION POTENTIAL FROM LIGHTNING THROUGH THE WEEKEND
FOLLOWED BY A VERY FAVORABLE BURNING ENVIRONMENT NEXT WEEK.
PLUS...THE LACK OF WIDESPREAD RAINS SINCE LATE MAY HAS FUELS WELL
ABOVE THEIR 90TH PERCENTILE DRYNESS LEVELS FOR ALL BUT THE COAST AND
WEST OLYMPICS. STAY TUNED      HANER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY THIS EVENING CENTRAL AND EASTERN STRAIT.

WWW.WEATHER.GOV/SEATTLE

In the hours before

Special weather statement, Jul 25, 5:47 AM PDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
547 AM PDT SAT JUL 25 2009

WAZ001-503>519-260000-
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA-
HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
547 AM PDT SAT JUL 25 2009

...HOT WEATHER IS IN STORE FOR WESTERN WASHINGTON...

TEMPERATURES WILL ONCE AGAIN CLIMB ABOVE NORMAL THIS WEEKEND FOR
MOST OF WESTERN WASHINGTON...WITH VERY HOT WEATHER PERSISTING
THROUGH MUCH OF NEXT WEEK. DAYTIME HIGH TEMPERATURES WILL CLIMB INTO
THE 85 TO 95 DEGREE RANGE ACROSS MUCH OF THE AREA. OVERNIGHT LOWS
ARE ALSO EXPECTED TO BE QUITE MILD...IN THE UPPER 50S TO MID 60S AT
MANY PLACES. THIS WILL MAKE FOR THE WARMEST WEATHER OF THE YEAR SO
FAR...WITH TEMPERATURES APPROACHING RECORD VALUES.

IT APPEARS THAT THE WARMEST DAYS WILL BE MONDAY THROUGH
THURSDAY...PARTICULARLY OVER THE INTERIOR. IT IS RARE TO HAVE
SEVERAL HOT DAYS IN A ROW IN WESTERN WASHINGTON...AS IS THE CASE
HERE. TEMPERATURES MAY RETURN TO NORMAL EARLY NEXT WEEKEND.

PERSISTENT DRY WEATHER ALONG WITH THE POTENTIAL FOR LIGHTNING THIS
WEEKEND...FOLLOWED BY HOT WEATHER NEXT WEEK...WILL ONLY
INCREASE THE CONCERN FOR MORE WILDFIRES IN WESTERN WASHINGTON. THIS
UPCOMING WEATHER PATTERN MAY ALSO LEAD TO DETERIORATING AIR QUALITY
IN THE REGION.

MONITOR FORECASTS FROM THE NATIONAL WEATHER SERVICE IN SEATTLE
FOR UPDATES ON THIS EVENT.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:49 PM PDTSevere Thunderstorm WarningSEWSkagit, Whatcom41 min
Jul 24, 7:00 PM PDTSevere Thunderstorm WarningSEWSkagit, Whatcom45 min
Jul 25, 2:57 AM PDTSmall Craft AdvisorySEW23 hr

Nearby

Red Flag Warnings in Washington, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.